Daftar-Gejii-Jafaris method for linear and nonlinear third order fractional differential equation

Volume 4, Issue 1, pp 26--36 http://dx.doi.org/10.22436/mns.04.01.03
Publication Date: August 11, 2019 Submission Date: January 22, 2019 Revision Date: March 20, 2019 Accteptance Date: April 05, 2019

Authors

Mahmut Modanli - Department of Mathematics, Faculty of Art and Science, Harran University, 63200, Turkey.


Abstract

Numerical solution of the third order fractional differential equation is obtained by using DGJ (Daftardar-Gejii-Jafaris) method. Providing DGJ method converges, it is shown that obtained approximate solution is effective which is close to the exact solution or the exact solution. An example explained this method is presented. The proposed method is implemented for the approximation solution of the third order nonlinear fractional partial differential equations. An example which shows the method is unsuitable and inconsistent is given.


Keywords


MSC